A 32-year-old female asked:
Past 6 months have been taking birth control pills normally with period break and this month decided to skip my period. now 4 days into the new pill pack i have cramping and spotting. is this just breakthrough bleeding? am i still protected?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Make up your mind: You need to decide if you really need to be on contraception or not and what form you are comfortable with. You might conceive while you are using contraceptives‘ ‘part time’. You may have to consider injectable contraception if you seriously aren’t ready to fall pregnant . For more info on appropriate use of contraceptives please visit your local family planning clinic
42 viewsAnswered Sep 22, 2020
Last updated Sep 22, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.